# SDR CA190329002

- Difficulty date: March 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unresponsive
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT ENGINE #2 HAD NO RESPONSE TO POWER LEVER MOVEMENT AND HIGH ITT. THE CREW ELECTED TO SHUT DOWN THE ENGINE AND DIVERT. THE LANDING WAS UNEVENTFUL.
